# SDR DALA2016040602652

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 908-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 IN BS 908-960 HAS SEVERAL AREAS OF CORROSION.  BLENDED CORROSION FROM BS 908-960, L30 IN AFT CARGO IAW SRM 53-00-05, REPAIR 3.  THICKNESS CHECK PERFORMED IAW NTSPM 04-00-07, ORIGINAL THICKNESS .125, .093 LEG, REMAINING THICKNESS ON LEG AT BS 954 IS .061 BS 908-953 OF STR FOUND WITHIN LIMITS.  BS 954-960 FOUND OUT OF LIMITS IAW SRM 53-00-05, REPAIR 3. A "U" CHANNEL WAS FABRICATED AND INSTALLED TO THE OUT OF LIMITS AREA IAW SRM 53-00-05 AND 51-03-07.
